Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Vanishing solutions of the dissipative acoustic equation in an exterior domain


Author: Daniel A. Bondy
Journal: Proc. Amer. Math. Soc. 60 (1976), 129-133
MSC: Primary 35P25
MathSciNet review: 0420028
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Except in one dimension, strictly incoming waves cannot be propagated by the wave equation with dissipative boundary conditions so that they disappear asymptotically in forward time.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35P25

Retrieve articles in all journals with MSC: 35P25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1976-0420028-1
PII: S 0002-9939(1976)0420028-1
Keywords: Dissipative scattering theory
Article copyright: © Copyright 1976 American Mathematical Society